# SDR YENA2022030100105

- Difficulty date: February 23, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 51,670 hours, 17,952 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 54, PBI-JFK. DESCENDING THROUGH AROUND FL230 TO TOUCHDOWN THERE WAS A VERY STRONG ODOR LIKE BURNING CHEMICAL THROUGHOUT THE AIRCRSFT ISOLATION PROCEDURE ACCOMPLISHED WITH LITTLE SUCCESS.; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B (2),AND PERFORMED LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-802-A. AIRCRAFT IS OK FOR SERVICE.
